Minimal \(\tau^*\)-\(g\)-Open Sets and Maximal \(\tau^*\)-\(g\)-Closed Sets in Topological Spaces

Main Article Content

S. Rajakumar
A. Vadivel
K. Vairamanickam

Abstract

In this paper, a new class of sets called  minimal \(\tau^*\)-\(g\)-open sets and  maximal \(\tau^*\)-\(g\)-closed sets in topological spaces are introduced. They are the subclasses of \(\tau^*\)-\(g\)-open sets and \(\tau^*\)-\(g\)-closed sets respectively. Maximal \(\tau^*\)-\(g\)-open sets and minimal \(\tau^*\)-\(g\)-closed sets in topological spaces are introduced and proved that the complement of minimal \(\tau^*\)-\(g\)-open set is maximal \(\tau^*\)-\(g\)-closed set. It is also observed that the complement of maximal \(\tau^*\)-\(g\)-open set is minimal \(\tau^*\)-\(g\)-closed set.

Article Details

How to Cite
Rajakumar, S. ., Vadivel, A. ., & Vairamanickam, K. . (2022). Minimal \(\tau^*\)-\(g\)-Open Sets and Maximal \(\tau^*\)-\(g\)-Closed Sets in Topological Spaces. Journal of Advanced Studies in Topology, 3(3), 48–54. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/68
Section
Research Articles

Most read articles by the same author(s)

1 2 > >>